Jump to content





Square One?! Please No.

Posted by MissSac17, 29 June 2014 · 183 views

Hey there so I want to talk to you about ny current shit situation.

So I was clear around Jan/Feb time. My routine was:

morning - Environ Sebuwash
                   Obagi theraputic moisturiser
                   Heliocare SPF 50

night -        Obagi 2% salicylic acid cleanser
                   Obagi 5% BP
                    Moisturiser again.

On top of this I take a supplement called Accumax with vitamis A, C and E and also some DIM in it.

recently however, the past 2 months my skin has freaked out. I'm breaking out in tiny annoying spots and bumps under the skin. This is seriously affecting my overall wellbeing.

I can feel myself withdrawing from everything again andymy mindset is back to how it was when my skin was much worse.

my skin gets more spots a week before my period suggesting its hormonal. BUT my skin started all this as the Summer hit and personally I sweat alot with exercise and stuff and I have recently stopped swimming as I thought maybe thats affecting this? And I love swimming :(

My mun thinks my skin started to get like this as I started juicing with veggiess and fruits using the NutriBullet. Can that be? Maybe to much kale or spinach or bananas?!
Im so fucking upset and disheartened. I had clear skin and I looked beautiful. I really did. And I slowly am feeling it slip away. I don't know what to do.

I'm considerng AHA's but even then I haven'ta clue.

:(Attached Image Attached Image Attached Image

Attached Thumbnails

  • Attached Image





Dont think the pictures came out right. Also I forgot to mention that I attempted the OCM method a couple times..I don't know if that has affected it too.

Hey hun.  It sucks when something is working one minute and then suddenly stops the next.  First off, take a deep breath as you are im good company.  I had something similar happen to be at the beginning of May and it has been down hill with my skin ever since.  But anyway, first things first.  Try not to switch things up too much as it can further cause you skin to freak out more.

 

The OCM has worked for some but it has been a disaster for others including myself so that could have contributed to things going awry.  I have also recently started juicing and I am getting a lot more inflammed acne so it may be detoxing.  In any event, keep on juicing but definitely go easy on the fruit because of sugar content.  How's your diet?

 

I am tempted to stop exercising too but you know what, my health takes prescedence over acne so keep on working out, including swimming but just make sure to rinse soon after.

 

We both know how much acne be a pain in the @$$ and how long it can take to get a handle on things.  Take things one day at a time and don't withdraw, no matter how much you want to.  You'll get through this.

Perhaps you are experiencing a rash from too much sun exposure, or an overdose of some kind of vitamin? I know my skin can get itchy and raw when I start gorging on strawberries and other fruits. The humidity right now is making my skin berserk-- perhaps the climate change is causing some of the skin reaction? Every July I suddenly remember how s&itty my skin gets mid-Summer every year.

Thankyou for the replies.

@leelowe1 - I'm trying not to switch much things up. I'm still doing the same routine except I've quit dairy - again. Which is hard ha. I seriously am frightened because I think I'm getting irritated by the BP and I've read that long term BP isn't good.

I'm actually tearing my hair out currently.with my skin. Couldn't sleep last night at all.

In terms of diet typically I eat: toast with eggs or a banana in the morning. I do use buttet on my toast. At lunch I may just have a salad or just fruit or maybe a sandwhich depends how active I am. At night I'll have something with limited carbohydrates but not too limited. To be fair the past few weeks I have been eating a bit too much sugar I.e biscuits...sometimes I get stressed and eat junk. But I am consciously trying to stop this now.

Thanks for commenting :)
@JMTM18017 - can the sun do that? Its possible because I wad out in the sun and.i swear my skin was sooo much better 2 weeks ago with this initial exposure but now its so fucking not.

I think there coulx be something with the climate change. .I just seriously am petrified about it getting so bad again. I'm considering the Birth control pill again.

Everyone has weighed in. Now it's my turn. I can tell you a regimen that I can 100% guarantee will work. You'll be completely zit free within 6 months. I know that's a long time but these meds I about to reveal work very slowly.

 

1. Spironolactone-target dose 100-150mg per day.

2. Ortho Tri-cyclen- a birth control pill proven to clear stubborn hormonal acne.

3. Antibiotic-amoxicillin or cephalexin 1,500mg per day.

4. BP- some form of benzoyl peroxide, either benzaclin, Duac or just plain 5% strength BP off Amazon.

5. Tretinoin, differin or epiduo-retinoids keep pores open, rids face of plugs closed comodones etc...

Btw your skin looks really good when I compare it to my worst acne.

Hey mrs, if you are still wanting to try that Vitage serum I was talking about I just found a woman in East Kilbride who sells their products, I actually went to see her last year when my skin was really bad, and at first I didn't fancy the products much, but found them again online a few months later and I really like them.  I just realised she has a website and sells them there, and it's a bit cheaper than where I was getting them before.  And honestly your skin is not bad at all, you don't have anything cystic, I understand though, I had those under skin ones around my nose as well.  I know how you feel, remember last year when I was telling you I couldn't sleep, the worse time in my life.  Try and focus on the fact that things will get better sooner or later, you have time on your hands, remember im ancient now, 30 next year :S im sure by the time your my ages skin worries will be a distant memory xxx

Obagi? That crap that makes you pale as a ghost and in the end you've only lost your money and kept the acne? I'd never get on that product again! Totally overestimated by doctors.

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors